# SDR SWIA200515782

- Difficulty date: October 30, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 7,751 hours, 6,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE; PULLEY INTERCOSTAL HAS A CRACKED I/B REMOTE ANGLE AND O/B ATTACHED ANGLE CRACKED; FS 484.00; RBL 27.0 AND 36.0, ITEM FOUND AT C-CHECK INSPECTION. REPAIRED IAW CRJ REO 601R-53-41-059 REV A.
